# SDR AALA20070027

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT EMERGENCY LIGHT AFT OF OVERWING INOPERATIVE.  RELAMPED LEFT EMERGENCY LIGHT AFT OF OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
